Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52493
Title: The k-Fibonacci difference sequences
Authors: Falcon, Sergio 
UNESCO Clasification: 12 Matemáticas
Keywords: Binet identity
Finite difference
k-Fibonacci numbers
Polynomial interpolation
11B39, et al
Issue Date: 2016
Journal: Chaos, Solitons and Fractals 
Abstract: In this paper we apply the concept of difference relation to the sequences of k-Fibonacci numbers. We will obtain general formulas to find any term of the ith k-Fibonacci difference sequence from the initial k-Fibonacci numbers. We also find formulas for the sum of the elements of these new sequences as well as their generating functions. Finally, we study the k-Fibonacci Newton polynomial interpolation.
URI: http://hdl.handle.net/10553/52493
ISSN: 0960-0779
DOI: 10.1016/j.chaos.2016.03.038
Source: Chaos, Solitons and Fractals[ISSN 0960-0779],v. 87, p. 153-157
Appears in Collections:Reseña
Show full item record

SCOPUSTM   
Citations

10
checked on Apr 7, 2024

WEB OF SCIENCETM
Citations

8
checked on Feb 25, 2024

Page view(s)

26
checked on Jul 22, 2023

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.